# SDR DALA2024031403329

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 156
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DIAPHRAGM MEMBRANE APPROX -X=53 STA Y=156 AT PAX CABIN. SUMMARY OF NRC 00488: CORROSION LEVEL 2. DIAPHRAGM MEMBRANE APPROX -X=53 STA Y=156 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 1 REPAIR 1. (LP #0243883)
